# SDR ASAA2019041829016

- Difficulty date: April 12, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 21,006 hours, 6,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CABIN FLOOR SUPPORT, APPROXIMATELY 2.5 INCHES LONG AT FLOOR 221EF, (STREAMER ATTACHED AND CIRCLED IN RED). GROUNDED - YES. REMOVED INTERCOSTAL IAW B737-900 SRM 51-40-02. LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL IAW BOEING DWG 141A5400 REV-.
